Jan 03, 2005 - 9:52 pm
Hi folks...I have been reading some of your discussions and have been moved by the support you all offer eachother. I have found it to be therapeutic for me as well. I have just started my first of four Doxil treatments and had some major skin irritation on my upper body. I am wondering if this lasts all the way through the treatment or if it will go away in another week or so. I don't know if any of you have had the same reaction as I have, but any info you have on this would be great. Although this is not the first battle I have had with ovarian cancer, I seem to be a little more scared this time. I am a 24 year old newlywed and have had a hard time finding people my age who have been through this too. My husband has been fantastically supportive, but there are times that I can tell he wishes he had the answers for me. I am reaching out to hopefully connect with people who may be experiencing what I am. If you have any success stories with Doxil, that might do me well now, too.